Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Direct decompositions of algebraic systems


Authors: Peter Crawley and Bjarni Jónsson
Journal: Bull. Amer. Math. Soc. 69 (1963), 541-547
DOI: https://doi.org/10.1090/S0002-9904-1963-10991-X
MathSciNet review: 0156808
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Baer, Direct decompositions, Trans. Amer. Math. Soc. 62 (1947), 62-98. MR 21947
  • 2. R. Baer, Direct decompositions into infinitely many summands, Trans. Amer. Math. Soc. 64 (1948), 519-551. MR 28299
  • 3. P. Crawley, Direct decompositions with finite dimensional factors, Pacific J. Math. 12 (1962), 457-468. MR 148579
  • 4. P. Crawley and B. Jónsson, Refinements for infinite direct decompositions of algebraic systems, (to appear). MR 169806
  • 5. L. Fuchs, Abelian groups, Budapest, 1958. MR 106942
  • 6. B. Jónsson and A. Tarski, Direct decompositions of finite algebraic systems, Notre Dame Mathematical Lectures, no. 5, 1947. MR 20543
  • 7. I. Kaplansky, Infinite abelian groups, Univ. of Michigan Press, Ann Arbor, Mich., 1956. MR 65561
  • 8. W. Specht, Gruppentheorie, Springer, Berlin, 1956. MR 80091


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10991-X

American Mathematical Society